MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT
Model Number KIMP310L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: 4478100.Side: l.Primary asa: p3 - incapacitating systemic disease.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10206024
Report Number3010536692-2020-00442
Device Sequence Number13686875
Product Code JWH
UDI-Device IdentifierM684KIMP310L1
UDI-PublicM684KIMP310L1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP310L
Device Catalogue NumberKIMP310L
Device Lot Number1733055
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;